# SDR JJBA201810176013

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 38,954 hours, 23,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN OVER FA JUMPSEAT BROKEN. FOUND SCREW MISSING AND INSTALLED NEW SCREW, OPS CK SAT. NO DE3FECTS NOTED.
